# SDR YENA2025031700258

- Difficulty date: March 12, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 01235
- Aircraft time: 87,847 hours, 32,979 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C20105000
- Part serial: 14831
- Condition: Failed
- Location: Zone 700
- Part time: 31,247 hours, 11,843 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2834, RSW-ORH. (AIRCRAFT DIVERTED TO BOS) 'BRAKES AUTO BRK FAULT BRAKE RELEASED; REMOVED AND REPLACED #4 TACHOMETER IAW AMM 32-42-57-04. OPS CHECK GOOD.'
